# SDR FDEA201609213367

- Difficulty date: September 21, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 93,670 hours, 35,665 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NEA602223
- Condition: Damaged
- Location: Fuselage
- Part time: 93,670 hours, 35,665 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTS A LOCK AT STA 1400, LOCK IN MAIN DECK CARGO IS NOT SECURE.  PRIOR TO DEPARTURE, DISCOVERED SEAT TRACK DAMAGED WHERE LOCK IS LOCATED.  NO DAMAGE TO LOCK WAS INDICATED.  RELEASED FOR SERVICE IAW MEL: 25-57-02-A2, CATEGORY: A, EXPIRATION: 12OCT16, MEL 25-57-02-A2.  RESTRAINT INOPERATIVE.  REPAIRED SEAT TRACK IAW SRM 53-70-01, FIG 1, SPLICED IN NEW SECTION OF SEAT TRACK.
